Viracept Overdose

Very few cases have been reported of people overdosing on Viracept. Overdose symptoms may consist of the usual Viracept side effects, but they may occur more severely. Treatment for a Viracept overdose may include "pumping the stomach," certain medications, or supportive care (which involves treating the symptoms that occur as a result of the overdose).

Viracept Overdose: An Overview

Viracept® (nelfinavir mesylate) is a prescription AIDS and HIV medication. It is part of a group of medications known as protease inhibitors (PIs). Viracept overdose effects will vary depending on a number of factors, including the Viracept dosage and whether it is taken with any other medicines, alcohol, food, or street drugs.
 
If you happen to overdose on Viracept, seek medical attention immediately.
 

Symptoms of a Viracept Overdose

It is not known exactly what to expect from a Viracept overdose, as few cases of an overdose have been reported. It is reasonable to assume that the usual Viracept side effects may occur, but perhaps more severely.
 

Treatment for a Viracept Overdose

If the Viracept overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Dialysis would not help to remove Viracept from the blood. Therefore, treatment will involve supportive care, which consists of treating any symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on Viracept.
 

Viracept Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.